MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PRESERVE STEM 14MM

EXACTECH, INC. EQUINOXE; PRESERVE STEM 14MM
Model Number 300-30-14
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-38-03, equinoxe reverse 38mm humeral liner +2.5, 320-10-10, equinoxe reverse tray adapter plate tray +10, 320-06-38, glenosphere 38mm, 320-15-01, eq rev glenoid plate.
 
Event or Problem Description
As reported, this (b)(6) male patient experienced a scapular spine fracture (type 2).Scapular spine fracture after shoulder exercises performed approximately 3 months post-op.The case report form indicates this event is definitely related to devices and possibly related to the procedure.This event report was received through clinical data collection activities.A sling applied for treatment and advised rest.Outcome is reported as "continuing".Devices remain in place.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
PRESERVE STEM 14MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gaiensville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12303168
Report Number1038671-2021-00377
Device Sequence Number8041516
Product Code KWT
UDI-Device Identifier10885862515827
UDI-Public10885862515827
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-30-14
Device Catalogue Number300-30-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date11/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age87 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite